MathSciNet Relay Station
MathSciNet bibliographic data
MR144312 54.55
Alford, W. R.; Ball, B. J. Some almost polyhedral wild arcs. Duke Math. J. 30 1963 33–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement